A Simulation Comparison of Bootstrap Procedures in Periodically Correlated Time Series Models
Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2016, Vol 12, Issue 9
Abstract
The presence of periodicity in data with periodic structure has become an important issue in parameter estimation. Several methods have been studied with intention estimating different parameters or constructing confidence intervals for the parameters. In this paper we investigate the performance of the bootstrap procedures designed for dependent data in the case of Periodically Correlated time series models. Several models with periodic structure are studied in this paper and we use R programming language to realize a simulation comparison of the performance of bootstrap procedures presented.
Authors and Affiliations
Lorena Margo, Eljona Milo
SOME RESULTS OF GENERALIZED LEFT (θ,θ)-DERIVATIONS ON SEMIPRIME RINGS
Let R be an associative ring with center Z(R) . In this paper , we study the commutativity of semiprime rings under certain conditions , it comes through introduce the definition of generalized left(θ,θ)- derivation as...
REGIONAL GRADIENT STRATEGIC SENSORS CHARACTERIZATIONS
In the present paper, the characterizations of regional gradient strategic sensors notions have been given for different cases of regional gradient observability. The results obtained are applied to two dimensional linea...
Al-Tememe transformation for solving some types of PDEs with using initial and boundary conditions
The aim of this paper is to use the Al-Tememe transformation for solving some PDEs which have the general form At2utt + Btut + Ch1(x)uxx + Eh2(x)ux + Gh3(x)tut...
One -Leg Hybrid Methods for Solving ODEs and DAEs
This paper introduces one-leg hybrid methods for solving ordinary differential equations (ODEs) and differential algebraic equations (DAEs). The order of convergence of these methods are determined and compared to the or...
Existence and uniqueness of mild solutions of nonlinear difference-integrodifferential equation with nonlocal condition
In this paper we investigate the existence, uniqueness and continuous dependence of solutions of the difference-integrodifferential equations. The results are obtained by using the well known Banach fixed point theorem,...